# SDR 57947

- Difficulty date: January 15, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 20,171 hours, 29,508 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES MUSHY ON CAPT'S SIDE WHEN THE PARKING BRAKE WAS SET.  BLEED THE BRAKES.
